the expenses to see a doctor but have staved off the symptoms with cranberry tablets and drinking lots of water and koolaide. Now I have a metalictaste in my mouth that won t go away.. Does this have to do with the uti? ...
My tongue has a metallictaste and a slight tingling. My ability to taste is unaffected, as is my ... take Metformin, Levothyroxine, Lisinopril, Atenolol, and Simvastatin. The metallictaste seems stronger ...
I have had a metallictaste in my mouth, bad headache, and low grade temp. that comes and goes ... effects, but I am not having any of the other symptoms. I also took a pre-medication of amoxicillin before ...
Metallictaste in my mouth, very dizzy and light headed.
Hello, thanks for your post. The question that you posted can't be answered by a medical doctor in its current form with no good details. Please try and give us duration of the symptoms, what improves and what worsens them. This will help us give you a useful answer.
What is the cause of a salty/ metallictaste in the mouth and throat accompanied by uncontrolable shaking of legs followed by nausea and headache?
Hello and welcome to HCM,
Nausea and headache are non-specific symptoms and can be present in gastric upset, infections etc.
Metallic/ salty taste can occur due to intake of medicines etc. problems of the gastro-intestinal tract can also lead to altered taste in mouth.
There are some medicines which will cause altered taste like anti-microbials etc.
You can consult a gastroenterologist.
Metalictaste in my throat
If you are taking some drug then this may be possible and this would go away soon